# SDR EISA95318

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, CORROSION WAS FOUND ON THE GUSSET ON FORWARD SIDE OF FUSELAGE FRAME BS 760.95 RT, BY OUTER FLANGE BELOW CREASE AREA IN CABIN.  REMOVED GUSSET, FABRICATED AND INSTALLED NEW GUSSET IN CONJUNCTION WITH NR 060N1-05051 IAW B727 SB 727-57-0112.  (M)
